Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 119, No. 6, June‒July 2012

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.119.issue-6

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 441-442)
    DOI: 10.4169/amer.math.monthly.119.06.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.06.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 530-532)
      Combinatorics the Rota Way.Cambridge University Press, New York, 2009, xii+396 pp., ISBN 978-0-521-73794-4, $40.99. by Joseph P. S. Kung, Gian-Carlo Rota, and Catherine H. Yan
      Review by: Jennifer J. Quinn
      DOI: 10.4169/amer.math.monthly.119.06.530
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.06.530
  6. DOI: 10.4169/amer.math.monthly.119.06.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.06.bm